# SDR SWAA2021081707235

- Difficulty date: August 13, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 71,082 hours, 41,979 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEADING EDGE PANEL 621YB HAS 1IN CRACK ALONG OUTBD FWD EDGE.  CRACK IS ALONG THE INBD-AFT EDGE. OK TO CONTINUE ON MX NOTE PER MPM 53-05-09A. REINSPECT EVERY 3 DAYS, WITH PERMANENT REPAIR WITHIN 20 DAYS. AUTHORIZATION CODE 22789.  R&R PAL REF AMM 57-41-02.
